# SDR GTIA9800009

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - CEILING EMERGENCY LIGHTS ON LEFT SIDE BETWEEN ROWS 15-21 ARE OUT.  REMOVED AND REPLACED BATTERY POWER SUPPLY WITH SERVICEABLE BATTERY POWER SUPPLY IAW DC-9 MM CH 33-58-0.  OPS CHECK GOOD.  (M)
